# SDR FDEA201402240390

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610567280
- Condition: Cracked
- Location: Zone 100
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WW RT AFT LOWER CUTOUT SKIN ONE EACH HOLE FOUND CRACKED.  REPAIRED IAW EA 6-5330-T0305901 PART1.   MAJOR REPAIR IAW GMM6-2-100.
